Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had clot bleeding, shooting pain. Had medical abortion. Worry?

hello I had a medical abortion september 13th the bleeding stopp then came brownish blood only once in a while and then that stopped not today im getting shooting pains down through my clitaris and a clot came out earlier this.mornin along with stringy blood but now that stopped to and its a faint bloody color only when I whipe the pain I had has only happened twice and it happened about 20 minutes ago
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016
Hello,

Following medical abortion, it takes time 4-6 weeks for complete resolution and brown or faint bloody discharge may be related to old blood or retained tissue, pelvic infection etc.

Here, I suggest you to undergo one USG scan to check for retained bits or clotted element (if any). In such case, D & C may be required and you must consult with your gynecologist. Maintain genital hygiene. Good luck.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor